MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 5.0 MM 10 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 5.0 MM 10 MM; DENTAL IMPLANT
Model Number 1994
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant at location # 19 was removed.The gingival cuff can't be screwed.We tried it with a sample of the gingival cuff we have, but it stopped halfway and did not go all the way in.The doctor removed that implant and placed another product.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Patient age is given as in their twenties.Patient weight is not provided / unknown.Initial reporter¿s title is not provided / unknown.Additional 510(k) number is k962106.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The product was returned, and the reported event was unconfirmed following visual evaluation and drawing review.Based on the evaluation, device malfunction has not occurred.Additionally, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimvie.Dhr review for the lot had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Functional testing to recreate the reported event was performed with in house screw and threaded with no issue.A definitive root cause could not be determined.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
IMPL TWIST MP-1 5.0 MM 10 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14961009
Report Number0002023141-2022-01758
Device Sequence Number17514365
Product Code DZE
UDI-Device Identifier00889024013179
UDI-Public(01)00889024013179(10)63646834(17)220430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number1994
Device Catalogue Number1994
Device Lot Number63646834
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale